MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Codes Pocket Erosion (2013); Twiddlers Syndrome (4563)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2023.The patient experienced device erosion, and the device was explanted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Additional Manufacturer Narrative
Updated field: b3, b4, b5, g3, g6, h2, h6, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2023.The patient experienced device erosion at both the csl and ipg locations in early 2025.The ipg and a portion of the csl were explanted on (b)(6) 2025.Per the opinion of the physician, the patient was non-compliant and may have had twiddler's syndrome.It was noted the patient recovered following the explant.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key22202814
Report Number3007972010-2025-00053
Device Sequence Number15384302
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)240815
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/15/2024
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale